# SDR CVGA20181108001

- Difficulty date: November 4, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 6,374 hours, 4,925 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: N5MC2
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT CREW HEARD A POP THAT SOUNDED LIKE THE PRESSURIZATION WAS FAILING. CREW DECLARED AN EMERGENCY AND STARTED AN EMERGENCY DESCENT TO 11000 FEET. MAINTENANCE FOUND LINES TO SECONDARY OUTFLOW VALVE TO BE LOOSE. LINES COULD NOT BE TIGHTENED. INSTALLED 2 EACH NEW CONNECTORS.
